Researcher Page

사진
Park, Jinhyung (박진형)
부교수, Department of Mathematical Sciences(수리과학과)
Research Area
Defining equations and syzygies of algebraic varieties, Singularities of algebraic varieties, Positivity of line bundles
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    A Castelnuovo-Mumford regularity bound for threefolds with rational singularities

    Niu, Wenbo; Park, Jinhyungresearcher, ADVANCES IN MATHEMATICS, v.401, 2022-06

    2
    Regularity of structure sheaves of varieties with isolated singularities

    Moraga, Joaquin; Park, Jinhyungresearcher; Song, Lei, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.23, no.05, 2021-08

    3
    Seshadri constants and Okounkov bodies revisited

    Park, Jinhyungresearcher; Shin, Jaesun, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.2, pp.106493, 2021-02

    4
    Local Numerical Equivalences and Okounkov Bodies in Higher Dimensions

    Choi, Sung Rak; Park, Jinhyungresearcher; Won, Joonyeong, The Michigan Mathematical Journal, pp.1 - 26, 2021-01

    5
    Singularities and syzygies of secant varieties of nonsingular projective curves

    Ein, Lawrence; Niu, Wenbo; Park, Jinhyungresearcher, INVENTIONES MATHEMATICAE, v.222, no.2, pp.615 - 665, 2020-11

    6
    Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

    Kwak, Sijongresearcher; Park, Jinhyungresearcher, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

    7
    A bound for Castelnuovo-Mumford regularity by double point divisors

    Kwak, Sijongresearcher; Park, Jinhyungresearcher, ADVANCES IN MATHEMATICS, v.364, 2020-04

    8
    A Product Formula for Volumes of Divisors Via Okounkov Bodies

    Choi, Sung Rak; Jung, Seung-Jo; Park, Jinhyungresearcher; et al, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.22, pp.7118 - 7137, 2019-11

    9
    Okounkov bodies associated to pseudoeffective divisors

    Choi, Sung Rak; Hyun, Yoonsuk; Park, Jinhyungresearcher; et al, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.97, pp.170 - 195, 2018-04

    10
    Asymptotic base loci via Okounkov bodies

    Choi, Sung Rak; Hyun, Yoonsuk; Park, Jinhyungresearcher; et al, ADVANCES IN MATHEMATICS, v.323, pp.784 - 810, 2018-01

    11
    A Castelnuovo-Mumford regularity bound for scrolls

    Niu, Wenbo; Park, Jinhyungresearcher, JOURNAL OF ALGEBRA, v.488, pp.388 - 402, 2017-10

    12
    LOG FANO STRUCTURES AND COX RINGS OF BLOW-UPS OF PRODUCTS OF PROJECTIVE SPACES

    Lesieutre, John; Park, Jinhyungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.10, pp.4201 - 4209, 2017-10

    13
    Okounkov Bodies Associated to Pseudoeffective Divisors II

    Choi, Sung Rak; Park, Jinhyungresearcher; Won, Joonyeong, TAIWANESE JOURNAL OF MATHEMATICS, v.21, no.3, pp.601 - 620, 2017-06

    14
    Hilbert functions of Cox rings of del Pezzo surfaces

    Park, Jinhyungresearcher; Won, Joonyeong, JOURNAL OF ALGEBRA, v.480, pp.309 - 331, 2017-06

    15
    OKOUNKOV BODIES AND ZARISKI DECOMPOSITIONS ON SURFACES

    Choi, Sung Rak; Park, Jinhyungresearcher; Won, Joonyeong, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.5, pp.1677 - 1697, 2017

    16
    COX RINGS OF RATIONAL SURFACES AND REDUNDANT BLOW-UPS

    Hwang, Dongseon; Park, Jinhyungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.11, pp.7727 - 7743, 2016-11

    17
    Potentially non-klt locus and its applications

    Choi, Sung Rak; Park, Jinhyungresearcher, MATHEMATISCHE ANNALEN, v.366, no.1-2, pp.141 - 166, 2016-10

    18
    Geometric properties of projective manifolds of small degree

    Kwak, Sijongresearcher; Park, Jinhyungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.160, no.2, pp.257 - 277, 2016-03

    19
    Redundant blow-ups of rational surfaces with big anticanonical divisor

    Hwang, DongSeon; Park, Jinhyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.12, pp.5314 - 5329, 2015-12

    20
    Characterization of log del Pezzo pairs via anticanonical models

    Hwang, DongSeon; Park, Jinhyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.280, no.1-2, pp.211 - 229, 2015-06

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0